# SDR 98ZZZX485

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N114HP
- Make and model: Gulstm 114
- Aircraft serial: 14370
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 442283
- Condition: Cracked
- Location: Rudder
- Part time: 1,427 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RUDDER SPAR CRACKED ON EDGE OF ALUMINUM SPACERS MOUNTED UNDER TOP RUDDER HINGE.  CRACK SEEMS TO ORIGINATE FROM EDGE OF ALUMINUM SPACERS POSSIBLY FROM FLEXING IN THIS AREA. THIS IS A VERY HARD AREA TO SEE WELL DURING NORMAL INSPECTION AND MAJORITY OF THE CRACK WAS HIDDEN BY THE EDGE OF THE SPACER.  CRACK WAS DISCOVERED WHEN RUDDER WAS REMOVED FOR UNRELATED MAINTENANCE.
